UNIGE document Scientific Article
previous document  unige:12198  next document
add to browser collection
Title

Long time behavior of the solutions to non-linear Kraichnan equations

Authors
Guionnet, Alice
Published in Probability Theory and Related Fields. 2005, vol. 131, no. 4, p. 493-518
Abstract We consider the solution of a nonlinear Kraichnan equation $$partial_s H(s,t)=int_t^s H(s,u)H(u,t) k(s,u) du,quad sge t$$ with a covariance kernel $k$ and boundary condition $H(t,t)=1$. We study the long time behaviour of $H$ as the time parameters $t,s$ go to infinity, according to the asymptotic behaviour of $k$. This question appears in various subjects since it is related with the analysis of the asymptotic behaviour of the trace of non-commutative processes satisfying a linear differential equation, but also naturally shows up in the study of the so-called response function and aging properties of the dynamics of some disordered spin systems.
Stable URL http://archive-ouverte.unige.ch/unige:12198
Full text
Article (Author postprint) (306 Kb) - public document Free access
Identifiers
Structures

155 hits

52 downloads

Update

Deposited on : 2010-10-21

Export document
Format :
Citation style :